# SDR DALA2018100605921

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR STA 760 OVER STR 20R ACP 0600-100-02Z. LEVEL CORROSION 2, PREVIOUS REPAIR DOUBLER STA 760 OVER STR 20R WAS REPLACED PER ER/A 510131-14 AD REV ORIGINAL.
